×

Found 2 Documents (Results 1–2)

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDFBibTeX XMLCite
Full Text: DOI

Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary. (English. Russian original) Zbl 1451.30101

Sb. Math. 211, No. 7, 1014-1040 (2020); translation from Mat. Sb. 211, No. 7, 121-150 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field